MathSciNet Relay Station
MathSciNet bibliographic data
MR1683934 65N30 (74M15 74S05)
Lhalouani, K.; Sassi, T. Nonconforming mixed variational formulation and domain decomposition for unilateral problems. East-West J. Numer. Math. 7 (1999), no. 1, 23–30.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement